# SDR DALA2023120509952

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 129,733 hours, 18,769 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 DURING SVC FOUND PANEL 436BL ON #1 ENG MISSING. CORRECTIVE ACTION: REPLACED PANEL IAW B767 AMM 54-53. P/N 311T3065-253. (4528055)
